A. Aghajani, M. Abbas and J.R. Roshan, Common fixed point of generalized weak contractive mappings in partially ordered b−metric spaces, Math. Slovaca, 4 (2014), 941-960.
 I.A. Bakhtin, The contraction mapping principle in quasimetric spaces, (Russian), Func. An., Gos. Ped. Inst. Unianowsk 30 (1989), 26-37.
 V. Berinde, Generalized contractions in quasimetric spaces, Seminar on Fixed Point Theory, Preprint no. 3 (1993), 3-9.
 F. Bojor, Fixed point theorems for Reich type contraction on metric spaces with a graph, Nonlinear Anal. 75 (2012), 3895-3901.
 M. Boriceanu, Strict fixed point theorems for multivalued operators in b−metric spaces, Int. J. Modern Math., 4(3) (2009), 285-301.
 S. Czerwick, Contraction mappings in b-metric spaces, Acta Mathematica et Informatica Universitatis Ostraviensis, 1 (1993), 5-11.
 N. Hussain, V. Parvaneh, J.R. Roshan and Z Kadelburg, Fixed points of cyclic weakly (ψ, φ, L, A, B)- contractive mappings in ordered b-metric spaces with applications, Fixed Point Theory Appl. 256 (2013).
 J.R. Roshan, V. Parvaneh and I. Altun, Some coincidence point results in ordered b-metric spaces and applications in a system of integral equations, Applied Mathematics and Computation 226 (2014), 725-737.
 Z. Mustafa, J.R. Roshan, V. Parvaneh and Z. Kadelburg, Fixed point theorems for weakly T-Chatterjea and weakly T-Kannan contractions in b-metric spaces, Journal of Inequalities and Applications 46 (2014).
 N. Hussain, J.R. Roshan, V. Parvaneh and M. Abbas, Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications, Journal of Inequalities and Applications 486 (2013).
 Z. Mustafa, J.R. Roshan, V. Parvaneh and Z. Kadelburg, Some common fixed point results in ordered partial b-metric spaces, Journal of Inequalities and Applications 562 (2013).
 N. Hussain, M. A. Kutbi and P. Salimi, Fixed point theory in α-complete metric spaces with applications, Abstract and Applied Analysis 280817 (2014), 11 pages.
 N. Hussain, P. Salimi and A. Latif, Fixed point results for single and set-valued α-η-ψ-contractive mappings, Fixed Point Theory and Appl. 212 (2013).
 J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc. 136 (2008), 1359–1373.
 R. Johnsonbaugh, Discrete Mathematics, Prentice-Hall, Inc., New Jersey, 1997.
 E. Karapınar, P. Kumam and P. Salimi, On α-ψ-Meir-Keeler contractive mappings, Fixed Point Theory and Appl. 94 (2013).
 M.S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distancces between the points, Bull. Aust. Math. Soc. 30 (1984), 1-9.
 M.A. Khamsi, N. Hussain, KKM mappings in metric type spaces, Nonlinear Anal. 73 (2010), 3123-3129.
 P. Kumam, H. Rahimi and G. Soleimani Rad, The existence of fixed and periodic point theorems in cone metric type spaces, J. Nonlinear Sci. Appl. 7 (4) (2014), 255-263.
 P. Kumam and A. Roldan, On existence and uniqueness of g-best proximity points under (φ, θ, α, g)- contractivity conditions and consequences, Abstract and Applied Analysis, Article ID 234027 (2014), 14 pages.
 J.J. Nieto and R. Rodrıguez-Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), 223-239.
 J.J. Nieto and R. Rodr´ıguez-L´opez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin., (English Ser.), 23 (2007) 2205-2212.
 H. Rahimi and G. Soleimani Rad, Fixed point theory in various spaces, Lambert Academic Publishing, Germany, 2013.
 H. Rahimi and G. Soleimani Rad, Some fixed point results in metric type space, J. Basic. Appl. Sci. Res. 2 (9) (2012), 9301-9308.
 H. Rahimi, P. Vetro, G. Soleimani Rad, Some common fixed point results for weakly compatible mappings in cone metric type space, Miskolc Math. Notes. 14 (1) (2013), 233-243.
 A.C.M. Ran and M.C. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), 1435-1443.
 J.R. Roshan, V. Parvaneh, S. Sedghi, N. Shobkolaei and W. Shatanawi, Common Fixed Points of Almost Generalized (ψ, φ)s−Contractive Mappings in Ordered b−Metric Spaces, Fixed Point Theory and Appl. 159 (2013).
 P. Salimi, A. Latif and N. Hussain, Modified α-ψ-contractive mappings with applications, Fixed Point Theory and Appl. 151 (2013).
 P. Salimi and P. Vetro, A result of Suzuki type in partial G-metric spaces, Acta Mathematica Scientia 34B(2) (2014), 1-11.
 B. Samet, C. Vetro and P. Vetro, Fixed point theorems for α-ψ-contractive type mappings, Nonlinear Anal. 75 (2012), 2154-2165.